Ohio, 2012Winter Weather in Ohio, February 10 to 11, 2012
February 10 to 11, 2012 · NWS ILN · 24 events in 24 counties and zones
Light snow overspread the Ohio Valley ahead of an Arctic cold front.
Every event with a place to put it; 24 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Light snow overspread the Ohio Valley ahead of an Arctic cold front.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 10, 1:28 PM EST, 1 hour 32 minutes earlier.
Area forecast discussion, Feb 10, 1:28 PM EST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
128 PM EST FRI FEB 10 2012
.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE MOVING EAST WAS RESULTING IN WIDESPREAD
SNOW ACROSS THE REGION THIS AFTERNOON. A COLD FRONT WILL THEN
DROP THROUGH THE AREA TONIGHT...ENHANCING THE SNOW. STRONG
NORTHERLY WINDS WILL BRING SNOW SHOWERS ON SATURDAY...BEFORE HIGH
PRESSURE BUILDS INTO THE REGION SATURDAY NIGHT INTO SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
SPLIT UPPER LEVEL FLOW PATTERN WITH SRN SHORTWAVE OVER THE LOWER
MS VLY TRACKING INTO THE OHIO VALLEY TODAY. THIS S/W IS ABSORBED
INTO THE FLOW AHEAD OF A DIGGING NORTHERN TROF WHICH DROPS S INTO
THE TDA AND OHIO VALLEY TONIGHT/SATURDAY. WEAK ISENTROPIC LIFT HAS
DEVELOPED ACROSS THE REGION WITH SNOW OVERSPREADING ILN/S FA.
BASED ON THERMAL PROFILES...EXPECT TO SEE ALL SNOW. DUE TO TEMPS
AND WEAK LIFT EXPECT SNOW TO BE LESS THAN AN INCH BY EVENING BUT
WITH WIDESPREAD SNOW A LTL QUICKER...HAVE ADJUSTED WINTER WEATHER
ADVISORY TO START NOW.
BETTER LIFT DEVELOPS TONIGHT WITH A GOOD AXIS OF 925MB CONVERGENCE
PIVOTING SE BETWEEN 03Z AND 09Z. UNDER THE INFLUENCE OF STRONG CAA
EXPECT SNOW TO WATER RATIO TO BETTER THAN 15 TO 1. EXPECT SNOW TOTALS
OF 1 TO 2 INCHES ACROSS THE FAR SOUTH WITH AROUND 2 INCHES AND
LOCALLY UP TO 3 ACROSS THE NORTH THROUGH EARLY SATURDAY.
HAVE CONTINUED A SPACIAL WEATHER STATEMENT ACROSS THE NORTH
WHERE CRITERIA FOR AN ADVISORY IS 4 INCHES. BASED ON CLOUDS AND
EVAPORATIVE COOLING AT THE ONSET OF PRECIP HAVE TRENDED TODAYS
HIGHS ON COOL SIDE WITH HIGHS GENERALLY IN THE MID 30S.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
THE COLD FRONT WILL DROP THROUGH THE REGION TONIGHT...PROVIDING
ADDITION LIFT. QPF AMOUNTS OF 0.05 TO 0.15 OVERNIGHT WILL COMBINE
WITH SNOW RATIO OF 15-20 TO 1 TO PRODUCE SNOWFALL AMOUNTS OF 1 TO 3
INCHES. WONT EXPAND THE ADVISORY TO THE NORTH AT THIS TIME.
CRITERIA IS AN AVERAGE OF 4 INCHES FOR THE NORTHERN COUNTIES AND
DONT SEE THOSE AMOUNTS AT THIS TIME. AS THE FRONT PUSHES E
TONIGHT...WINDS WILL TURN TO THE N AND INCREASE. THIS WILL CAUSE
SOME BLOWING AND DRIFTING OF THE SNOW.
H8 TEMPERATURES BY SATURDAY WILL DROP TO -18C. WITH THIS COLD OF
AIR FLOWING ACROSS THE OPEN LAKES...SHOULD SEE SNOW SHOWERS ACROSS
THE REGION ON SATURDAY. WILL KEEP POPS IN THE CHC CATEGORY FOR
NOW...BUT COULD SEE THEM INCREASE AT A LATER TIME.
HIGH PRESSURE WILL BEGIN TO BUILD IN ON SATURDAY NIGHT...BRINGING
AN END TO ANY LINGERING FLURRIES.
RAN CLOSE TO THE NAM/GFS MOS FOR TEMPERATURES THROUGH THE PERIOD.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
SURFACE HIGH PRESSURE WILL BUILD INTO THE AREA THROUGH THE DAY ON
SUNDAY WITH CORE OF COLDER AIR BEGINNING TO SHIFT OFF TO THE EAST.
COMBINATION OF THIS AND SOME SUN WILL ALLOW FOR A BIT OF A
MODERATION IN TEMPS BUT READINGS WILL STILL BE BELOW NORMAL. AS HIGH
PUSHES OFF TO THE EAST THROUGH SUNDAY...WE WILL GET INTO SOME
RETURN FLOW...ALLOWING FOR A RETURN TO MORE SEASONABLE TEMPS.
SHORT WAVE ENERGY WILL LIFT OUT OF THE LOWER MISSISSIPPI VALLEY
MONDAY NIGHT AND PUSH ACROSS THE TENNESSEE VALLEY ON TUESDAY.
INCREASING ISENTROPIC LIFT OUT AHEAD OF THIS WILL OVERSPREAD THE
OHIO VALLEY REGION MONDAY NIGHT...LEADING TO AN INCREASING CHANCE OF
PCPN THROUGH THE NIGHT. PCPN WILL THEN TAPER OFF FROM THE WEST
THROUGH LATE MORNING/EARLY AFTERNOON TUESDAY AS SYSTEM SHIFTS OFF TO
THE EAST. MODELS HAVE TRENDED A LITTLE COOLER WITH THIS SYSTEM SO
EXPECT BULK OF PCPN TO BE SNOW AND WITH TIMING OF BEST PCPN EXPECTED
TO BE DURING THE NIGHT TIME HOURS...WE COULD PICK UP SOME LIGHT
ACCUMULATIONS.
SHORT WAVE RIDGING WILL DEVELOP ACROSS THE AREA THROUGH MID WEEK.
MODELS ARE HAVING A DIFFICULT TIME RESOLVING ENERGY EJECTING OUT OF
THE SOUTHWESTERN UNITED STATES LATE IN THE WEEK...BUT OVERALL TREND
HAS BEEN SLOWER. AS A RESULT...WILL JUST HAVE SOME LOW POPS IN FOR
LATE IN THE PERIOD...AND THIS MAY STILL BE TOO FAST IF SLOWER TRENDS
CONTINUE.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SPLIT UPPER LEVEL FLOW PATTERN WITH SRN SHORTWAVE OVER THE LWR
MS VLY TRACKING INTO THE OHIO VALLEY TODAY. THIS S/W IS ABSORBED
INTO THE FLOW AHEAD OF A DIGGING NORTHERN TROF WHICH DROPS S INTO
THE OHIO VALLEY TONIGHT/SATURDAY. SNOW WAS BEGINNING TO OVERSPREAD
KDAY AND KCVG IN RESPONSE TO THIS INITIAL UPPER DISTURBANCE.
EXPECT CIGS TO DROP TO MVFR WITH VSBYS DROPPING TO IFR IN SNOW AS
IT OVERSPREADS ALL TAF SITES. BETTER LIFT DEVELOPS TONIGHT BETWEEN
03Z AND 09Z. EXPECT WIDESPREAD SNOW WITH IFR VSBYS/CIGS.
ALSO..SNOW AROUND 2 INCHES WL BE LIKELY BY MORNING.
ARCTIC COLD FRONT TO SWEEP SE THROUGH THE TAF SITES OVERNIGHT.
WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO BETWEEN 15 AND
20 KTS WITH GUSTS UP TO 30 KTS IN THE POST FRONTAL ENVIRONMENT.
CIGS WL IMPROVE TO MVFR CAT ON SATURDAY BUT STRONG NW WINDS WILL
CONTINUE AND LINGERING SNOW SHOWERS WILL BE POSSIBLE. THE WIND WL LKLY
RESULT IN SOME BLOWING SNOW AND VSBY RESTRICTIONS.
OUTLOOK...MVFR CIGS/VSBYS IN SNOW LIKELY ALONG WITH GUSTY WINDS
THROUGH EARLY SATURDAY AND ARE POSSIBLE AGAIN ON TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL NOON EST SATURDAY FOR OHZ063>065-
070>074-077>082-088.
KY...WINTER WEATHER ADVISORY UNTIL NOON EST SATURDAY FOR KYZ089>100.
IN...WINTER WEATHER ADVISORY UNTIL NOON EST SATURDAY FOR INZ066-
073>075-080.
&&
SYNOPSIS...SITES
NEAR TERM...AR
SHORT TERM...SITES
LONG TERM...
AVIATION...ARHazardous weather outlook, Feb 10, 1:21 PM EST, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
121 PM EST FRI FEB 10 2012
INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-111830-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-
121 PM EST FRI FEB 10 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A STRONG COLD FRONT DROPPING SOUTH THROUGH THE GREAT LAKES WILL
REACH THE REGION THIS EVENING. AHEAD OF THE FRONT...LIGHT SNOW WILL
CONTINUE THIS AFTERNOON. SNOWFALL AMOUNTS OF HALF AN INCH OR LESS
ARE EXPECTED BEFORE SUNSET. ADDITIONAL SNOW WILL FALL
TONIGHT...WITH ONE TO THREE INCHES OF SNOW EXPECTED.
WINDS WILL TURN TO THE NORTHWEST TONIGHT AND WILL INCREASE TO 15
TO 20 MPH WITH GUSTS TO 30 MPH. THIS WILL CAUSE SOME BLOWING AND
DRIFTING OF THE SNOW.
WIND CHILL VALUES WILL DROP TO AROUND ZERO
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
ADDITIONAL LIGHT ACCUMULATIONS ARE POSSIBLE SATURDAY IN SCATTERED
SNOW SHOWERS. WIND CHILL VALUES BETWEEN ZERO AND 5 BELOW ARE
POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-111830-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
121 PM EST FRI FEB 10 2012
...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
ADDITIONAL LIGHT ACCUMULATIONS ARE POSSIBLE SATURDAY IN SCATTERED
SNOW SHOWERS. WIND CHILL VALUES AROUND ZERO ARE POSSIBLE SATURDAY
NIGHT INTO SUNDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 10, 9:38 AM EST, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
938 AM EST FRI FEB 10 2012
INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-102315-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA
938 AM EST FRI FEB 10 2012
...SNOW EXPECTED DURING THE AFTERNOON INTO TONIGHT...
A STRONG ARCTIC COLD FRONT WILL SWEEP SOUTH THROUGH THE GREAT
LAKES TODAY AND THROUGH THE OHIO VALLEY OVERNIGHT. LIGHT SNOW WILL
DEVELOP AHEAD OF THE FRONT THIS AFTERNOON. SNOWFALL AMOUNTS OF
HALF AN INCH OR LESS ARE EXPECTED BEFORE SUNSET. ADDITIONAL SNOW
WILL FALL TONIGHT...WITH ONE TO THREE INCHES OF SNOW EXPECTED
THROUGH EARLY SATURDAY.
WINDS WILL TURN TO THE NORTHWEST TONIGHT AND WILL INCREASE TO 15
TO 20 MPH WITH GUSTS TO 30 MPH. THIS WILL CAUSE SOME BLOWING AND
DRIFTING OF THE SNOW.
ADDITIONAL SNOW ACCUMULATIONS ARE POSSIBLE DUE TO SCATTERED SNOW
SHOWERS THAT WILL FALL DURING THE DAY ON SATURDAY.
MOTORISTS ARE CAUTIONED TO ALLOW EXTRA TIME TO TRAVEL TONIGHT INTO
SATURDAY AS ROADS MAY BECOME SLIPPERY DUE TO THE NEW SNOWFALL.
Special weather statement, Feb 10, 1:23 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EST FRI FEB 10 2012
INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-102330-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA
123 PM EST FRI FEB 10 2012
...SNOW EXPECTED DURING THE AFTERNOON INTO TONIGHT...
A STRONG ARCTIC COLD FRONT WILL SWEEP SOUTH THROUGH THE GREAT
LAKES TODAY AND THROUGH THE OHIO VALLEY OVERNIGHT. LIGHT SNOW WILL
CONTINUE AHEAD OF THE FRONT THIS AFTERNOON. SNOWFALL AMOUNTS OF
HALF AN INCH OR LESS ARE EXPECTED BEFORE SUNSET. ADDITIONAL SNOW
WILL FALL TONIGHT...WITH ONE TO THREE INCHES OF SNOW EXPECTED
THROUGH EARLY SATURDAY.
WINDS WILL TURN TO THE NORTHWEST TONIGHT AND WILL INCREASE TO 15
TO 20 MPH WITH GUSTS TO 30 MPH. THIS WILL CAUSE SOME BLOWING AND
DRIFTING OF THE SNOW.
ADDITIONAL SNOW ACCUMULATIONS ARE POSSIBLE DUE TO SCATTERED SNOW
SHOWERS THAT WILL FALL DURING THE DAY ON SATURDAY.
MOTORISTS ARE CAUTIONED TO ALLOW EXTRA TIME TO TRAVEL TONIGHT INTO
SATURDAY AS ROADS MAY BECOME SLIPPERY DUE TO THE NEW SNOWFALL.
Local storm report, Feb 10, 2:52 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
252 PM EST FRI FEB 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM SNOW 3 E BATAVIA 39.08N 84.13W
02/10/2012 M0.8 INCH CLERMONT OH TRAINED SPOTTER
&&
SFHWinter Weather, Adams
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Adams forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
The observer in West Union measured 1.9 inches of snow while the highway department measured 1.5 inches.
Winter Weather, Auglaize
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Auglaize forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
An inch of snow was measured in Wapakoneta.
Winter Weather, Brown
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Brown forecast zone
- Reported by
- Department of Highways
- Coordinates
- 38.934, -83.867 (the zone’s center; the record gives no point)
An inch of snow was measured near Georgetown.
Winter Weather, Butler
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Butler forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
In Liberty Township, 1.6 inches of snow was measured. An inch and a half was measured in Wetherington while 1.3 inches was measured in Hamilton by the highway department.
Winter Weather, Champaign
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Champaign forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
The observer in St. Paris measured 1.1 inches of snowfall.
Winter Weather, Clark
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Clark forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
The observer near Springfield measured 1.6 inches of snow. The cooperative observer in New Carlisle measured .8 inches.
Winter Weather, Clermont
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Clermont forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
A spotter 5 miles southwest of Bethel measured an inch and a half of snow.
Winter Weather, Clinton
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Clinton forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
An observer 2 miles north of Wilmington measured 2 inches of snow. A spotter in Blanchester and the NWS office both measured 1.7 inches.
Winter Weather, Darke
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Darke forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
Both the highway department near Greenville and the observer in Versailles measured an inch of snow.
Winter Weather, Delaware
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Delaware forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
An inch and a half of snow was measured in Delaware.
Winter Weather, Fayette
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Fayette forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.560, -83.456 (the zone’s center; the record gives no point)
An inch of snow was measured near Washington Court House.
Winter Weather, Franklin
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Franklin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
Two inches of snow was measured in Westerville. The Port Columbus Airport measured 1.9 inches while another observer 9 miles northeast of Columbus measured 1.8 inches.
Winter Weather, Hamilton
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Hamilton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
An inch and a half of snow was measured in Blue Ash, Sharonville, Cincinnati, and near Cheviot.
Winter Weather, Highland
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Highland forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.185, -83.601 (the zone’s center; the record gives no point)
Three quarters of an inch of snow was measured near Hillsboro.
Winter Weather, Hocking
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Hocking forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
An inch of snow was measured by the observer in Laurelville.
Winter Weather, Licking
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Licking forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
An inch and a half of snow was measured five miles south southeast of Heath. An observer three miles north northeast of Pickerington measured 1.2 inches of snow.
Winter Weather, Logan
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Logan forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
Two inches of snow fell in Bellefontaine while an inch and a half of snow was measured in Huntsville.
Winter Weather, Montgomery
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Montgomery forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
In Union, a spotter measured 1.6 inches of snow. Another in West Carrollton measured 1.3 inches. An inch of snow fell near Englewood and Farmersville.
Winter Weather, Pickaway
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Pickaway forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
An inch of snow fell near Circleville.
Winter Weather, Pike
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Pike forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.077, -83.067 (the zone’s center; the record gives no point)
An inch and a half of snow fell 5 miles south southwest of Piketon.
Winter Weather, Preble
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Preble forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
The observer and a spotter both measured two inches of snow in and near Eaton.
Winter Weather, Scioto
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Scioto forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
The observer in Rosemount measured an inch and a half of snow while the highway department in Lucasville measured an inch.
Winter Weather, Shelby
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Shelby forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
The observer three miles north northwest of Anna measured two inches of snow. Other reports had an inch and a half in both Jackson Center and near Fort Loramie.
Winter Weather, Warren
- When
- February 10, 3:00 PM EST to February 11, 7:00 AM EST
- Where
- Warren forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
The observer in Kings Mills measured 1.2 inches of snow. The highway department near Lebanon measured an inch.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Freezing Fog in New Mexico, February 10 to 11, 20121 death · 13 events
- Lake-Effect Snow in Ohio, February 10 to 12, 2012$375,000 · 4 events
- Lake-Effect Snow in Pennsylvania, February 10 to 12, 2012$150,000 · 2 events
- Winter Weather in Kentucky, February 10 to 11, 201228 events
- Winter Weather in Wyoming, February 10 to 11, 201219 events
- Extreme Cold in Minnesota, February 10, 201215 events
- Extreme Cold in North Dakota, February 10, 201213 events
- Winter Weather in Tennessee, February 10 to 11, 201211 events
- Heavy Snow and Winter Weather in West Virginia, February 10 to 12, 2012$10,000 · 10 events
- Winter Weather in Pennsylvania, February 10 to 11, 20126 events
- Winter Weather in Maryland, February 10 to 11, 20126 events
- Extreme Cold in North Dakota, February 10, 20125 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 367244, 367245, 367246, 367258, 367260, 367263, 367265, 367266, 367267, 367268, 367269, 367270, 367271, 367272, 367273, 367275, 367276, 367277, 367278, 367279, 367281, 367283, 367284, 367285.